# SDR QXEA200603220

- Difficulty date: December 19, 2006
- Submitted: December 22, 2006
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 19,427 hours, 27,902 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - LEFT WING FRONT SPAR LOWER CAP HAS 2" AREA OF MINOR CHAFING AT INBOARD END OF 511AL CONTACT.  REPAIRED IAW RD8-57-1150 AND RD8-57-811.
